MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer explained that there was an issue surrounding an ongoing air leak.They believe the cause of the leak is largely due to a defective red connector on the quick disconnect.There was no patient injury because the np discovered the problem and did multiple troubleshooting things to figure out the issue.The issue was resolved by unplugging the tubing from the red connector and reconnecting it with some force.
 
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74m2100102 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key13912759
Report Number3004365956-2022-00018
Device Sequence Number19849912
Product Code KDQ
UDI-Device Identifier34026704631231
UDI-Public34026704631231
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74M2100102
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown